# SDR 07FDEA02693

- Difficulty date: August 1, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 30,688 hours, 15,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: SEE4A
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS FOUND ON WEBS, TRACK 1-2 AND 3-4 LT/RT AT C47.  WEB P/N, A538-32100 AND A538-32103 REPAIR PERFORMED BY DRILLING CRACK STOP HOLES AND INSTALLING REPAIR DOUBLERS IAW RAS 052969/004/2007 ISSUE "A" AND E 6-5315-106499.
